The Journal of Nonlinear Sciences and Applications (JNSA)

Print: ISSN 2008-1898 Online: ISSN 2008-1901

 Journal of Nonlinear Sciences and Applications (J. Nonlinear Sci. Appl.) is an international research journal of rapid publication devoted to the publication of significant articles in all areas and sub-areas of mathematical analysis and applications.  Submitted papers must be correct, original, nontrivial, and well written. Badly written papers will be automatically dismissed at the discretion of the editor in chief. All manuscripts are refereed under the same standards as... Read more

Volumes
Volume 9, Issue 4, 1410-1951
Articles: 1 - 12
Construction of Tri-parametric derivative free fourth order with and without memory iterative method
Author(s): F. Zafar, N. Yasmin, M. A. Kutbi, M. Zeshan
Pages: 1410--1423
Iterative algorithm for strongly continuous semigroup of Lipschitz pseudocontraction mappings
Author(s): L. Yang
Pages: 1424--1431
Ground state solutions for an asymptotically periodic and superlinear Schrodinger equation
Author(s): H. Luo
Pages: 1432--1439
Solution to an ice melting cylindrical problem
Author(s): A. Boureghda
Pages: 1440--1452
A monotone projection algorithm for solving fixed points of nonlinear mappings and equilibrium problems
Author(s): M. Zhang, S. Y. Cho
Pages: 1453--1462
Dynamics and behavior of a higher order rational difference equation
Author(s): E. M. Elsayed
Pages: 1463--1474
A viscosity of Cesaro mean approximation method for split generalized equilibrium, variational inequality and fixed point problems
Author(s): J. Deepho, J. Martinez-Moreno, P. Kumam
Pages: 1475--1496
q-Durrmeyer operators based on Polya distribution
Author(s): V. Gupta, Th. M. Rassias, H. Sharma
Pages: 1497--1504
Existence of periodic solutions for second-order nonlinear difference equations
Author(s): Z. Ren, J. Li, H. Shi
Pages: 1505--1514
Feasible iterative algorithms and strong convergence theorems for bi-level fixed point problems
Author(s): S.-S. Chang, J. Quan, J. Liu
Pages: 1515--1528
Refinements of bounds for Neuman means with applications
Author(s): Y.-Y. Yang, W.-M. Qian, Y.-M. Chu
Pages: 1529--1540
Some results on fixed points of nonlinear operators and solutions of equilibrium problems
Author(s): P. Cheng, Z. Min
Pages: 1541--1548

New Online Submission System

January 04, 2017

From 1/5/2017 J. Nonlinear Sci. Appl. and New Online Submission System will be aviable via http://www.isr-publications.com/jnsa  too.  Read more

2015 Impact Factor 1.176

June 15, 2016

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 1.176 according to 2015 Journal Citation Reports released by Thomson Reuters in 2016. Read more

2014 Impact Factor 0.949

June 25, 2015

The most recent Impact Factor for J. Nonlinear Sci. Appl. is 0.949 according to 2014 Journal Citation Reports released by Thomson Reuters in 2015. Read more

JNSA is accepted for the following Thomson Reuters products beginning with volume 5(1) 2012:

August 15, 2014

Science Citation Index-Expanded (SCIE) including the Web of Science             ISI Alerting Service    &nbsp... Read more